# SDR REXA201000129

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 22,933 hours, 20,147 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON APPROACH NR 3 HYDRAULIC SYSTEM INDICATED 0 PERCENT QUANTITY FOLLOW SYS HYD 3 LOW PRESS CAUTION MSG.  PER QRH MANUALLY EXTENDED LANDING GEAR.  SERVICE LOOSE FITTING ON HYD NR 3A PUMP.  SVC'S NR 3 SYSTEM + OPS CHECK GOOD IAW CRJ AMM 29-12-00 AND AMM 12-12-29.
